# SDR AALA20130310003

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 35,894 hours, 15,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LEFT BUTTLINE 24.75 AND STATION 727B HAS CRACKS IN 4 HOLES COMMOM TO THE SPLICE STRAP.  ACCOMPLISHED SEAT TRACK REPAIR AT LEFT BUTTLINE 24.75 AND STATION 727B PER EA B737-53-028710.
